Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Fatigue, nausea, heavy stomach. On microgynon fe pills. History of taking iron tablets in wrong order. Help

Hi i am 26years! been taking microgynon fe pills for 1 and a half years after having my first born child. however last month after finishing the my last strip i accidentally took the iron pills again. it was only after the sixth pill that i notice that i was talking the pills in the wrong order/direction. what affect could that have on me. i am feeling tired lately, getting Nausea, heavy stomach, do not know wat to do.
Asked On : Thu, 28 Mar 2013
Answers:  2 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Good evening dear
Iron tablets are good for your body, they increase your hemoglobin levels.
Taking the pills in wrong order may predispose you to pregnancy.
I would advice you to do pregnancy test if you have been having unprotected sex with your partner.
If pregnancy test is negative then it could just be side effect of taking iron tablets, some clients have nausea when taking iron tablets.
Answered: Thu, 11 Jul 2013
I find this answer helpful
Internal Medicine Specialist Dr. Omer's  Response

As you have told that you are taking ethinylestradiol and levonorgestrel for 21 days and iron tablets for 7 days , you should have started with white tablets when your periods stop , but you took iron tablets instead

Iron tablets for continous use can cause stomach erosions , burning sensation , heavy sensation in stomach , nausaeting feeling

ethinylestradiol and levonorgestrel , alo cause stomach problems present in combined oral contraceptive pills(ocp)

I would recommend to you that youu need stomach coaters like sucrulfate with omeprazole , and continue your ocp from right direction

Hope this helps

Answered: Tue, 9 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor